Drug Interactions between piroxicam and potassium acid phosphate
This report displays the potential drug interactions for the following 2 drugs:
- potassium acid phosphate
Interactions between your drugs
piroxicam potassium acid phosphate
Applies to: piroxicam and potassium acid phosphate
Talk to your doctor before using piroxicam together with potassium acid phosphate. Combining these medications may significantly increase potassium levels in the blood, especially with regular or long-term use. High levels of potassium can develop into a condition known as hyperkalemia, which in severe cases can lead to kidney failure, muscle paralysis, irregular heart rhythm, and cardiac arrest. You may be more likely to develop hyperkalemia while using these medications if you are elderly, dehydrated, or have kidney disease, diabetes, or advanced heart failure. It is important that you maintain adequate fluid intake during treatment with these medications. In addition, talk to your doctor to see if you should limit consumption of potassium-rich foods such as tomatoes, raisins, figs, potatoes, lima beans, bananas, plantains, papayas, pears, cantaloupes, mangoes, and potassium-containing salt substitutes. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should seek medical attention if you experience nausea, vomiting, weakness, confusion, tingling of the hands and feet, feelings of heaviness in the legs, a weak pulse, or a slow or irregular heartbeat, as these may be symptoms of hyperkalemia. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No interactions were found. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No interaction information available.|
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.